Recently, bulk Concentrated Acetaminophen Drops were recalled by Brookstone Pharmaceuticals, due to the potential for dosing errors. Nationally, 344 bottles of this acetaminophen formula have been distributed, and 5301 bottles have been donated to charities for international distribution. Acetaminophen over-dosages can lead to liver toxicity, kidney damage, and blood disorders. There have been several reports to the FDA of dosing errors resulting in life-threatening or fatal adverse events in children younger than 3 years old. The errors were caused by confusion over regular strength acetaminophen versus concentrated forumations. An FDA advisory panel recently recommended the removal of one strength of acetaminophen from the market because of overdosing concerns. Brookstone’s customers have been notified of the company’s recall. The company has stopped manufacturing and shipping its bulk containers of Concentrated Acetaminophen Drops. Wholesalers and hospitals should quarantine and hold any product that they have, to return to Brookstone for a full refund.
Comments are closed.